Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 187, NWS Tulsa, OK

April 9, 2008Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2008, 11:38 PM CDT for Franklin County, Arkansas. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2008, 11:38 PM CDT (04:38 UTC)
Expired
Apr 10, 2008, 12:37 AM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 47 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 12:20 AM CDTTSTM WND DMGAltus, ARNUMEROUS TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 10:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
615 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
393 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 100438
SVRTSA
ARC047-100600-
/O.NEW.KTSA.SV.W.0187.080410T0438Z-080410T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1138 PM CDT WED APR 9 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 100 AM CDT

* AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 15 MILES NORTHWEST OF CHARLESTON TO 7 MILES WEST OF
  CHARLESTON TO 9 MILES SOUTHWEST OF FORT CHAFFEE...MOVING NORTHEAST
  AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...FORT
  CHAFFEE...CHARLESTON...BRANCH...OZARK...WIEDERKEHR VILLAGE...
  DENNING...ALTUS AND CASS.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3538 9371 3536 9375 3538 9378 3534 9379
      3530 9389 3524 9392 3520 9405 3544 9407
      3548 9404 3558 9403 3577 9388 3577 9369
TIME...MOT...LOC 0438Z 231DEG 39KT 3541 9425 3530 9414
          3515 9416

$$
4 follow-up statements
000 
WWUS54 KTSA 100455
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CDT WED APR 9 2008

ARC047-100600-
/O.CON.KTSA.SV.W.0187.000000T0000Z-080410T0600Z/
FRANKLIN AR-
1155 PM CDT WED APR 9 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR FRANKLIN COUNTY...

AT 1150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM VESTA TO BRANCH TO 10 MILES SOUTH OF
CHARLESTON...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PETER PENDER...
CECIL...MEG...TONEY...LONELM...OZARK...CRAVENS...ALTUS...WIEDERKEHR
VILLAGE...JETHRO...DENNING...ALIX...WATALULA...PARADISE...TURNERS
BEND...BARNES...CASS...MOUNTAIN TOP...REDDING AND TAFT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3538 9371 3536 9375 3538 9378 3534 9379
      3530 9389 3524 9392 3520 9405 3544 9407
      3548 9404 3558 9403 3577 9388 3577 9369
TIME...MOT...LOC 0455Z 231DEG 39KT 3545 9405 3534 9394
          3519 9396

$$
000 
WWUS54 KTSA 100507
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1207 AM CDT THU APR 10 2008

ARC047-100600-
/O.CON.KTSA.SV.W.0187.000000T0000Z-080410T0600Z/
FRANKLIN AR-
1207 AM CDT THU APR 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR FRANKLIN COUNTY...

AT 1204 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TONEY TO MEG TO BRANCH...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CRAVENS...
OZARK...JETHRO...WATALULA...DENNING...WIEDERKEHR VILLAGE...ALTUS...
PARADISE...BARNES...ALIX...TURNERS BEND...CASS...MOUNTAIN TOP...
REDDING AND TAFT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3577 9369 3537 9372 3536 9375 3538 9378
      3534 9379 3530 9389 3524 9392 3524 9398
      3548 9404 3559 9402 3577 9388
TIME...MOT...LOC 0507Z 231DEG 39KT 3553 9393 3541 9388
          3528 9385

$$
000 
WWUS54 KTSA 100523
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1223 AM CDT THU APR 10 2008

ARC047-100600-
/O.CON.KTSA.SV.W.0187.000000T0000Z-080410T0600Z/
FRANKLIN AR-
1223 AM CDT THU APR 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR EASTERN FRANKLIN COUNTY...

AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNES TO WIEDERKEHR VILLAGE TO DENNING...MOVING
NORTHEAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TAFT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3577 9369 3537 9372 3536 9375 3538 9378
      3534 9379 3532 9382 3533 9384 3541 9389
      3562 9393 3577 9388
TIME...MOT...LOC 0523Z 231DEG 39KT 3569 9375 3552 9371
          3541 9372

$$
000 
WWUS54 KTSA 100537
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1237 AM CDT THU APR 10 2008

ARC047-100547-
/O.CAN.KTSA.SV.W.0187.000000T0000Z-080410T0600Z/
FRANKLIN AR-
1237 AM CDT THU APR 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THE 
WESTERN PORTIONS OF THIS LINE OF STORMS...WHICH IS CURRENTLY PASSING 
THROUGH FAR EASTERN FRANKLIN COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 6 AM.

LAT...LON 3577 9369 3537 9372 3536 9375 3538 9378
      3534 9379 3532 9382 3533 9384 3541 9389
      3562 9393 3577 9388
TIME...MOT...LOC 0537Z 231DEG 39KT 3579 9360 3562 9356
          3551 9358

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 9:46 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 9, 9:46 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT WED APR 9 2008

.MESOSCALE UPDATE...
THUNDERSTORM OUTFLOWS ARE RESULTING THE
EFFECTIVE SURFACE BOUNDARY BEING REFOCUSED
FROM NORTHWEST OF HUGO TO SOUTHERN
LE FLORE COUNTY TO NEAR MENA.

THE CELL CROSSING LE FLORE COUNTY HAS
SIGNIFICANTLY WEAKENED AFTER CROSSING THE
BOUNDARY WITH THE CELL NEAR MENA NOW
THE FOCUS IN THAT AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Apr 9, 4:45 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT WED APR 9 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
445 PM CDT WED APR 9 2008

...SIGNIFICANT SEVERE WEATHER AND FLASH FLOODING LIKELY
TONIGHT INTO THURSDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...EASTERN OKLAHOMA.

DISCUSSION...
SEVERAL ROUNDS OF SEVERE WEATHER ARE ANTICIPATED ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THURSDAY
AS A POTENT UPPER LEVEL LOW TAKES SHAPE ACROSS THE SOUTHWEST
UNITED STATES TONIGHT AND MOVES ACROSS THE PLAINS ON
THURSDAY. THE AIRMASS ACROSS THE REGION WILL BECOME MORE
FAVORABLE FOR SEVERE THUNDERSTORMS TONIGHT AS A WARM FRONT
THAT IS CURRENTLY ACROSS EXTREME SOUTHEAST OKLAHOMA
SURGES TO THE NORTH. THE WARM FRONT WILL BE ACROSS SOUTHERN
KANSAS AND SOUTHERN MISSOURI BY SUNRISE THURSDAY. THE GREATEST
THREAT FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF THE WARM FRONT
WHERE THE AIRMASS WILL BE MORE UNSTABLE. WITH ADEQUATE DEEP LAYER
SHEAR IN PLACE...SUPERCELLS WILL BE POSSIBLE. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL ALL BE POSSIBLE SOUTH OF THE WARM FRONT.
ELEVATED THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE WARM FRONT. SOME
OF THOSE THUNDERSTORMS MAY BECOME SEVERE AS WELL. LARGE HAIL WILL
BE THE PRIMARY CONCERN WITH THESE STORMS.

HEAVY RAIN WILL ALSO BE A MAJOR CONCERN ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS AS SEVERAL ROUNDS OF THUNDERSTORMS ROLL
ACROSS THE REGION. 2 TO 4 INCHES OF RAIN WILL BE COMMON ACROSS
THE AREA WITH A FEW LOCATIONS RECORDING UPWARDS OF 7 INCHES OF
RAIN. THIS WILL LIKELY CAUSE FLASH FLOODING OF LOW LYING AREAS.
SEE THE FLASH FLOOD WATCH/OKCFFATSA/ FOR FURTHER INFORMATION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO BE ONGOING THURSDAY
MORNING AS THE POTENT UPPER LEVEL LOW MOVES ACROSS KANSAS AND AN
ASSOCIATED SURFACE LOW PUSHES INTO SOUTH-CENTRAL KANSAS. STRONG TO
SEVERE THUNDERSTORMS WILL CONTINUE AHEAD OF THE A DRY LINE/COLD FRONT
THAT WILL EXTEND SOUTH OF THE SURFACE LOW AS IT MOVES OFF TO THE NORTHEAST
DURING THE DAY ON THURSDAY. TORNADOES...LARGE HAIL AND DAMAGING
WILL ALL CONTINUE TO BE POSSIBLE. THE THUNDERSTORMS WILL COME TO AN
END BY THURSDAY EVENING AS THE DRY LINE/COLD FRONT MOVES EAST OF THE
AREA.

DRY WEATHER IS EXPECTED FOR THE REMAINDER OF THE UPCOMING WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD BE PREPARED FOR A SIGNIFICANT SEVERE
WEATHER AND FLASH FLOODING EVENT TONIGHT INTO THURSDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Apr 9, 9:26 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
926 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             2 N LEQUIRE             35.13N 95.11W
04/09/2008  E1.75 INCH       HASKELL            OK   PUBLIC

&&

JDS
Special weather statement, Apr 9, 9:28 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
928 PM CDT WED APR 9 2008

ARZ029-OKZ076-100315-
LE FLORE OK-SEBASTIAN AR-
928 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHWESTERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 928 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF HEAVENER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...HODGEN...HEAVENER...
PATTERSON...HARTFORD...ARKOLA...HUNTINGTON AND MIDLAND.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3477 9470 3511 9448 3509 9424 3494 9433
      3494 9437 3491 9443 3480 9442 3472 9448
TIME...MOT...LOC 0228Z 211DEG 30KT 3485 9451
Special weather statement, Apr 9, 9:50 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT WED APR 9 2008

OKZ075-076-100330-
LATIMER OK-LE FLORE OK-
950 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN LE FLORE AND EASTERN LATIMER

AT 950 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF YANUSH...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...YANUSH...BENGAL...DAMON...
PANOLA...RED OAK...TALIHINA...SUMMERFIELD AND FANSHAWE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3469 9539 3469 9540 3506 9519 3499 9474
      3468 9501
TIME...MOT...LOC 0250Z 220DEG 40KT 3469 9525
Special weather statement, Apr 9, 10:14 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT WED APR 9 2008

OKZ075-100400-
LATIMER OK-
1014 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     LATIMER

AT 1014 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF HIGGINS...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...
HIGGINS...DAMON...GOWEN AND PANOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3469 9552 3486 9552 3487 9551 3492 9551
      3507 9530 3506 9524 3491 9510 3468 9548
TIME...MOT...LOC 0314Z 232DEG 35KT 3475 9557
Local storm report, Apr 9, 11:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1129 PM CDT WED APR 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1129 PM     HAIL             EXCELSIOR               35.20N 94.31W
04/09/2008  E0.88 INCH       SEBASTIAN          AR   AMATEUR RADIO

&&

JDS
Special weather statement, Apr 9, 11:34 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1134 PM CDT WED APR 9 2008

OKZ073-100515-
PITTSBURG OK-
1134 PM CDT WED APR 9 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     PITTSBURG

AT 1134 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF KIOWA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MCALESTER...KIOWA...
PITTSBURG...BLANCO...SAVANNA...HARTSHORNE...HAILEYVILLE...DOW...
HAYWOOD...BACHE...ALDERSON AND KREBS.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3461 9590 3467 9591 3467 9604 3469 9609
      3507 9579 3487 9551 3460 9567 3459 9588
TIME...MOT...LOC 0434Z 221DEG 29KT 3461 9598

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:16 PM CDTTornado WarningTSACrawford, Sebastian44 min
Apr 9, 8:54 PM CDTFlash Flood WarningTSACrawford, Sebastian4 hr
Apr 9, 8:56 PM CDTTornado WarningTSACrawford, Franklin, Sebastian49 min
Apr 9, 9:11 PM CDTFlash Flood WarningTSACrawford, Franklin4 hr
Apr 9, 9:14 PM CDTRiver Flood WarningTSACrawford, Sebastian3 days
Apr 9, 10:02 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian58 min
Apr 9, 10:09 PM CDTTornado WarningTSACrawford, Sebastian51 min
Apr 9, 10:44 PM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington8 hr
Apr 9, 10:49 PM CDTTornado WarningTSACrawford, Franklin41 min
Apr 9, 11:04 PM CDTFlash Flood WarningTSASebastian4 hr
Apr 9, 11:05 PM CDTSevere Thunderstorm WarningTSASebastian70 min
Apr 9, 11:25 PM CDTTornado WarningTSASebastian50 min
Apr 10, 1:01 AM CDTFlash Flood WarningTSACrawford, Franklin, Sebastian12 hr
Apr 10, 2:20 AM CDTRiver Flood WarningTSACrawford30 hr
Apr 10, 2:41 AM CDTSpecial Weather StatementTSAWashington34 min
Apr 10, 3:05 AM CDTSpecial Weather StatementTSAWashington40 min
Apr 10, 5:11 AM CDTSevere Thunderstorm WarningTSACrawford, Sebastian94 min
Apr 10, 5:17 AM CDTSevere Thunderstorm WarningTSAWashington88 min
Apr 10, 5:22 AM CDTSpecial Weather StatementTSABenton53 min
Apr 10, 5:51 AM CDTSevere Thunderstorm WarningTSAFranklin, Madison54 min
Apr 10, 6:23 AM CDTSevere Thunderstorm WarningTSACarroll43 min
Apr 10, 6:43 AM CDTFlash Flood WarningTSABenton, Carroll, Madison, Washington6 hr
Apr 10, 6:47 AM CDTSevere Thunderstorm WarningTSAFranklin25 min
Apr 10, 8:18 AM CDTRiver Flood WarningTSACarroll20 hr
Apr 10, 2:34 PM CDTWind AdvisoryTSABenton, Carroll, Madison, Washington7 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.